Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | papers | authors | news | seminars | events | open positions | login

D. Angella - H. Kasuya

Symplectic Bott-Chern cohomology of solvmanifolds

created by daniele on 03 Jul 2016
modified on 30 Apr 2019


Published Paper

Inserted: 3 jul 2016
Last Updated: 30 apr 2019

Journal: J. Symplectic Geom.
Volume: 17
Number: 1
Pages: 41-91
Year: 2019

ArXiv: 1308.4258 PDF
Links: arXiv:1308.4258


We study the symplectic Bott-Chern cohomology by L.-S. Tseng and S.-T. Yau for solvmanifolds endowed with left-invariant symplectic structures. Our results are applicable to cohomology with values in local systems. Studying symplectic Bott-Chern cohomology of solvmanifolds with values in local systems, we give some remarks on symplectic Hodge theory.

Tags: SIR2014-AnHyC

Credits | Cookie policy | HTML 5 | CSS 2.1